# SDR SWAA2023020290499

- Difficulty date: January 10, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 20,262 hours, 9,764 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Panel
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BREAK PANEL STA 540; RBL 1; WL 207.<[01] REMOVED CRACKED BREAK PANEL AT STA 540 RBL1 WL 207 PER SRM 51-40-02-0G-0;[02] LOCATED AND DRILL NEW BREAK PANEL AT STA540 BLO-RBL25 PER SRM 51-40-05. OK TO INSTALL;[03] VERIFIED CORRECTIVE ACTION #2;[04] ADDED THICKNESS F MATERIAL;[05] VERIFIED THICKNESS OF MATERIAL;[06] INSTALLED NEW BREAK PANEL AT STA540; BL-RB25 WL 207 PER SRM 51-40-02-0G-0;[07] ADDING DWG 143A5240;[08] VERIFIED DWG 143A5240;[09] VERIFIED MEASUREMENTS VERIFIED CORRECTIVE ACTION #6
